# SDR COMA9620010

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- Engine: Garrtt TPE33111U
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 31032359
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED BECAUSE OF TORQUE ROLL BACK LT ENGINE.  REPLACED THE LEFT ENGINE FUEL NOZZLES.
